Test Blub


425 entries « 1 of 9 »

2022

Wollenhaupt, Lucas

Computing the Representations of Classical Groups on the Alternating Square Masters Thesis

RWTH Aachen, 2022.

BibTeX

Krings, Marvin

Composition factors of groups and factors of their order Masters Thesis

2022.

Links | BibTeX

Glasby, Stephen P.; Niemeyer, Alice C.; Praeger, Cheryl E.

Random generation of direct sums of finite non-degenerate subspaces Journal Article

In: Linear Algebra and its Applications, vol. 649, pp. 408-432, 2022.

Links | BibTeX

Glasby, Stephen P.; Niemeyer, Alice C.; Praeger, Cheryl E.

The probability of spanning a classical space by two non-degenerate subspaces of complementary dimensions Journal Article

In: Finite Fields and their Applications, vol. 82, 2022.

Links | BibTeX

Bernhardt, Dominik

Constructive aspects of wreath products and quasiprimitive permutation groups PhD Thesis

2022.

Links | BibTeX

Mathiä, Dario; Thiel, Ulrich

Wreath Macdonald polynomials at q=t as characters of rational Cherednik algebras Journal Article

In: Trans. Amer. Math. Soc, 2022, (to appear).

BibTeX

Böhm, Janko; Goldner, Christoph; Markwig, Hannah

Tropical mirror symmetry in dimension one Journal Article

In: SIGMA, vol. 18, pp. 046, 2022.

Links | BibTeX

Böhm, Janko; Goldner, Christoph; Markwig, Hannah

Counts of (tropical) curves in E×ℙ1 and Feynman integrals Journal Article

In: Annales Henri Poincaré, vol. 9, no. 1, pp. 121-158, 2022.

Links | BibTeX

Agostini, Daniele; Markwig, Hannah; Nollau, Clemens; Schleis, Victoria; Sendra-Arranz, Javier; Sturmfels, Bernd

Recovery of Plane Curves from Branch Points Online

2022, visited: 23.05.2022.

Links | BibTeX

Cavalieri, Renzo; Markwig, Hannah; Ranganathan, Dhruv

Pluricanonical cycles and tropical covers Online

2022, visited: 01.01.2022, (Preprint, arXiv:2206.14034).

Links | BibTeX

Johansson, Birte

On the inductive McKay--Navarro condition for finite groups of Lie type in their defining characteristic Journal Article

In: J. Algebra, vol. 610, pp. 223-240, 2022.

Links | BibTeX

Hahn, Marvin Anas; Markwig, Hannah

Twisted Hurwitz numbers: tropical and polynomial structures Online

2022, visited: 01.01.2022, (Preprint, arXiv:2210.00595).

Links | BibTeX

Brandhorst, Simon; Hofmann, Tommy

Generation of local unitary groups Journal Article

In: J. Algebra, vol. 609, pp. 484–513, 2022, ISSN: 0021-8693, (With an appendix by Sven Manthe).

Links | BibTeX

Brandhorst, Simon; Shimada, Ichiro

Borcherds' method for Enriques surfaces Journal Article

In: Michigan Math. J., vol. 71, no. 1, pp. 3–18, 2022, ISSN: 0026-2285.

Links | BibTeX

Bellamy, Gwyn; Schmitt, Johannes; Thiel, Ulrich

Towards the classification of symplectic linear quotient singularities admitting a symplectic resolution Journal Article

In: Math. Z., vol. 300, no. 1, pp. 661–681, 2022, ISSN: 0025-5874.

Links | BibTeX

Bellamy, Gwyn; Thiel, Ulrich

Cellularity of endomorphism algebras of tilting objects Journal Article

In: Adv. Math., vol. 404, pp. Paper No. 108387, 38, 2022, ISSN: 0001-8708.

Links | BibTeX

Blomme, Thomas; Markwig, Hannah

Tropical descendant invariants with line constraints Online

2022, visited: 01.01.2022, (Preprint).

Links | BibTeX

Corey, Dan; Markwig, Hannah; Ranganathan, Dhruv

Counting tropical curves in ℙ1×ℙ1: computation & polynomiality properties Online

2022, visited: 01.01.2022.

Links | BibTeX

Jell, Philipp; Markwig, Hannah; Rincón, Felipe; Schröter, Benjamin

Moduli spaces of codimension-one subspaces in a linear variety and their tropicalization Journal Article

In: Electron. J. Combin., vol. 29, no. 2, pp. Paper No. 2.31, 33, 2022.

Links | BibTeX

Markwig, Hannah; Markwig, Thomas; Shaw, Kris; Shustin, Eugenii

Tropical floor plans and enumeration of complex and real multi-nodal surfaces Journal Article

In: J. Algebraic Geom., vol. 31, no. 2, pp. 261–301, 2022, ISSN: 1056-3911.

Links | BibTeX

Stenger, Isabel

A structure result for Gorenstein algebras of odd codimension Journal Article

In: Journal of Algebra , vol. 589, pp. 173-187, 2022.

Links | BibTeX

Bernhardt, Dominik; Niemeyer, Alice C.; Rober, Friedrich; Wollenhaupt, Lucas

Conjugacy classes and centralisers in wreath products Journal Article

In: J. Symbolic Comput., vol. 113, pp. 97–125, 2022, ISSN: 0747-7171.

Links | BibTeX

2021

Hoff, Michael; Stenger, Isabel

On the numerical dimension of Calabi-Yau 3-folds of Picard number 2 Online

2021, visited: 26.11.2021.

Links | BibTeX

Goldner, Christoph

Enumerative aspects of Tropical Geometry: Curves with cross-ratio constraints and Mirror Symmetry PhD Thesis

2021.

BibTeX

Nguyen, Hang; Hoff, Michael; Hoang, Truong Le

On cylindrical smooth rational Fano fourfolds Journal Article

In: J. Korean Math. Soc. keywords = Fano variety, Cylinders, 2021.

BibTeX

Hoff, Michael; Stagliano, Giovanni

Explicit constructions of K3 surfaces and unirational Noether-Lefschetz divisors Online

2021.

Links | BibTeX

Maazouz, Yassine El; Hahn, Marvin Anas; Nebe, Gabriele; Stanojkovski, Mima; Sturmfels, Bernd

Orders and polytropes: matrix algebras from valuations Journal Article

In: Beiträge zur Algebra und Geometrie 2021, 2021.

Links | BibTeX

Sucker, Anna

Computing the Representations of Classical Groups on the Symmetric Square Masters Thesis

RWTH Aachen, 2021.

BibTeX

Hoff, Michael

A note on syzygies and normal generation for trigonal curves Online

2021, visited: 24.08.2021.

Links | BibTeX

Malle, Gunter; Navarro, Gabriel

Brauer's height zero conjecture for principal blocks Journal Article

In: Journal für die reine und angewandte Mathematik, vol. 778, pp. 119-125, 2021.

Links | BibTeX

Malle, Gunter; Navarro, Gabriel; Robinson, Geoffrey

Conjugacy class numbers and pi-subgroups Journal Article

In: Pacific Journal of Mathematics, vol. 311, pp. 135-164, 2021.

BibTeX

Magaard, Kay; Malle, Gunter

Low-dimensional representations of finite orthogonal groups Journal Article

In: Mathematical Proceedings of the Cambridge Philosophical Society, vol. 171, pp. 585-606, 2021.

Links | BibTeX

Malle, Gunter

On Willems' conjecture on Brauer character degrees. Journal Article

In: Advances in Mathematics, vol. 380, 2021.

Links | BibTeX

Brandhorst, Simon; Elkies, Noam D.

Equations for a K3 Lehmer map Online

2021, visited: 01.01.2021, (To appear).

Links | BibTeX

Brandhorst, Simon; Hofmann, Tommy

Finite subgroups of automorphisms of K3 surfaces Online

2021, visited: 01.01.2021.

Links | BibTeX

Brandhorst, Simon; Hashimoto, Kenji

Extensions of maximal symplectic actions on K3 surfaces Journal Article

In: Ann. H. Lebesgue, vol. 4, pp. 785–809, 2021.

Links | BibTeX

Rogel, Liam

Monoidal categories of equivariant coherent sheaves on finite sets Masters Thesis

University of Kaiserslautern, 2021.

BibTeX

Schmit, Tom

Computing in Coxeter groups Bachelor Thesis

University of Kaiserslautern, 2021.

BibTeX

Albert, Marco

On the computation of Calogero--Moser cellular characters Masters Thesis

University of Kaiserslautern, 2021.

BibTeX

Mäurer, Fabian

Developing a category theory framework in Julia Masters Thesis

University of Kaiserslautern, 2021.

BibTeX

Bellamy, G.; Schmitt, J.; Thiel, U.

Towards the classification of symplectic quotient singularities admitting a symplectic resolution Journal Article

In: Math. Z. , 2021.

Links | BibTeX

Hahn, Marvin Anas; Markwig, Hannah; Ren, Yue; Tyomkin, Ilya

Tropicalized quartics and canonical embeddings for tropical curves of genus 3 Journal Article

In: Int. Math. Res. Not. IMRN, no. 12, pp. 8946-8976, 2021, ISSN: 1073-7928.

Links | BibTeX

Goldner, Christoph

Counting tropical rational curves with cross-ratio constraints Journal Article

In: Math. Z., vol. 297, no. 1-2, pp. 133–174, 2021, ISSN: 0025-5874.

Links | BibTeX

Cavalieri, Renzo; Johnson, Paul; Markwig, Hannah; Ranganathan, Dhruv

Counting curves on Hirzebruch surfaces: tropical geometry and the Fock space Journal Article

In: Math. Proc. Cambridge Philos. Soc., vol. 171, no. 1, pp. 165-205, 2021, ISSN: 0305-0041.

Links | BibTeX

Flake, Johannes; Laugwitz, Robert; Posur, Sebastian

Indecomposable objects in Khovanov--Sazdanovic's generalizations of Deligne's interpolation categories Online

2021, visited: 01.01.2021.

Links | BibTeX

Flake, Johannes; Harman, Nate; Laugwitz, Robert

The indecomposable objects in the center of Deligne's category Rep(S_t) Online

2021, visited: 01.01.2021.

Links | BibTeX

Bernhardt, Dominik; Boykett, Tim; Devillers, Alice; Flake, Johannes; Glasby, SP

The groups G satisfying a functional equation f(xk)=xf(x) for some k∈G Online

2021, visited: 01.01.2021.

Links | BibTeX

2020

Malle, Gunter

On the number of characters in blocks of quasi-simple groups Journal Article

In: Algebr. Represent. Theory , vol. 23, pp. 513-539, 2020.

Links | BibTeX

Schreyer, Frank-Olaf; Stenger, Isabel

Godeaux surfaces I Online

2020, visited: 11.09.2020.

Links | BibTeX

Malle, Gunter; Navarro, Gabriel

Brauer's height zero conjecture for two primes Journal Article

In: Mathmatische Zeitschrift, vol. 295, pp. 1723-1732, 2020.

Abstract | BibTeX

425 entries « 1 of 9 »